MAUDE Adverse Event Report: LIKO AB GOLVO 9000; LIFT, PATIENT, NON-AC-POWERED

LIKO AB GOLVO 9000; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection of the lift by a hillrom service technician, it was discovered that the two bolts that screw the lift mast to the base of the lift had been positioned in the wrong location, not securing the mast.The technician re-positioned the bolts in the correct location and the lift is now functioning as designed.The golvo mobile lift in intended to be used for transferring patients between devices (e.G., within the room); between bed/wheelchair, to/from the toilet, in bath and shower, floor lifting, horizontal lifting, and weighing patient.The golvo instructions for periodic inspection (3en371001, revision 4) states the following: "verify that both locking screws are tight in the base in the upper holes on the mast.Note: do not place any screws in the lower holes!" although the reported event did not result in a patient/caregiver injury, this type of malfunction could contribute to a serious injury or death if it were to recur.Therefore, hillrom considers this event reportable.
 
Event or Problem Description
The customer reported the lift¿s main body detached from the middle beam.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
GOLVO 9000
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16156073
Report Number8030916-2023-00003
Device Sequence Number15344249
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public010088776198173711221012
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2000045
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown